# SDR IPXA2014070783499

- Difficulty date: July 2, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT TEST, AMBER EMERGENCY LIGHT BATTERY LEVEL 1 ALERT DISPLAYED.     PERFORMED OPS TEST OF EMERGENCY LIGHT BATTERY POWER SUPPLY IAW MM 33-51-01-700-802. OPS CHECKED GOOD.
